Non-local reaction-diffusion equations modelling predator-prey coevolution
Calsina i Ballesta, Àngel (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Perelló Valls, Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 1994
Resum: In this paper we examine a prey-predator system with a characteristic of the predator subject to mutation. The ultimate equilibrium of the system is found by Maynard-Smith et al. by the so called ESS (Evolutionary Stable Strategy). Using a system of reaction-diffusion equations with non local terms, we conclude the ESS result for the diffusion coefficient tending to zero, without resorting to any optimization criterion.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 38, Núm. 2 (1994) , p. 315-325, ISSN 0214-1493

Adreça original:
DOI: 10.5565/PUBLMAT_38294_04
DOI: 10.5565/37808

11 p, 2.0 MB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-28, darrera modificació el 2017-10-22

   Favorit i Compartir